Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence of generalized homoclinic orbits for one parameter families of flows

Author: Konstantin Mischaikow
Journal: Proc. Amer. Math. Soc. 103 (1988), 59-68
MSC: Primary 58F14
MathSciNet review: 938645
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a one parameter family of flows generated by $ \dot x = f\left( {x,\lambda } \right)$, where $ \lambda \in \left[ {0,1} \right]$. We, also, assume that there exists an isolated invariant set, $ S$, which continues across the interval $ \left[ {0,1} \right]$, and that we know the connection matrices for $ \dot x = f\left( {x,1} \right)$ and $ \dot x = f\left( {x,0} \right)$. We then give conditions under which a Morse decomposition of $ S$ cannot continue across $ \left[ {0,1} \right]$. Furthermore, using the language of chain recurrence we define a generalized homoclinic orbit and give conditions under which such objects exist.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F14

Retrieve articles in all journals with MSC: 58F14

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society